Jump to content

PLEASE TELL ME THIS IS NORMAL!


[Ma...]

Recommended Posts

30 days off klonopin--kindled for sure from previous use/withdrawal--worst ever now

 

Is it normal to feel like your brain has been bashed in, run over, overcooked, lobotomized?  I don't think I'm exaggerating or whining.  Really scary that I feel like my brain is gone.  Along with DP it is brutal.  Don't recognize my family members and can't keep a hold of anything in my brain.  Can just sit and stare.  Please tell me you've been through this and healed.

 

God bless you all!

Link to comment
Share on other sites

[83...]

I'm at Day 19 on a CT from 30 mg of Valium and my brain feels like it's split in two. The part that processes cognitive functions (such as being able to type and make some sense) seems fine. But my emotional part feels like it is in the middle of an electrical storm. There is a ringing in my ears and brain that never diminishes. It's as if low levels of electricity are shorting out constantly, and my nerves feel all wobbly. Wobbly is a weird way to describe them, but it's like a tire coming off a car and causing the car to wobble. That's what I feel with my emotions, like any minute I could just kind of crash and burn emotionally. I take refuge in bed at times. My thoughts are clear, but my emotions just flow through me like a river and I just feel so shaky inside.

 

You came off on March 29 from a much smaller dose than me. I quit CT on April 2, so time-wise we're not far apart. Keep the faith and just push through this. It's got to end at some point.

 

Best wishes!

Link to comment
Share on other sites

I tried to CT from klonopin but with the help of BB I have convinced my Dr to prescribe Valium for a slow taper. Please contact one of the more experienced people here to help you. I would not have known what to do if it wasnt for them.Take care .
Link to comment
Share on other sites

Hello Sweet friend..God I hate what these pills have done!!! And yes I remember just stareing into nothing..Tv could be on and I wouldnt even see what I was watching..Now thats all gone so hold on that .. ;)..I dont know if I had D/R or D/P? I just know everything seemed sureal and dreamlike..Creepy and strange my own house didnt seem real..Oh god that was hard cause I knew what was real and I knew this was so freaky but still couldnt change my preception..Hold on dear your brain hasnt turned to mush its hesling and you will start to see more clearly when this lifts...xoxoxox :smitten: Jenny PS...Happy Easter.
Link to comment
Share on other sites

[a8...]

Maranatha,

 

I'm not finished with my taper..from Valium.. but getting there.

 

I had d/r and d/p 6 months straight once. I c/t Effexor and that's what did it. It did go away.

As far as a Benzo it works very differently (Chemically) than Effexor... but yes it goes away. It's a defense mechanism in my opinion.

It will clear up over time. Hang in there. Derealisation and Depersonalisation are common w/d symptoms.

 

 

I had D/R or D/P? I just know everything seemed sureal and dreamlike..Creepy and strange my own house didnt seem real

 

Yes.. Jenny

That sounds like d/r & d/p.

 

S#

Link to comment
Share on other sites

Yes I am on Valium now. 5mg 2 times a day. I split them in half  over the course of the day. That seems to be doing the job. I was told that .05 mg Klonopin was equal to 10 mg Valium, but since I went CT I think it has helped me to resume on a lower dose of Valium. Not the best way to go. But i didnt know better.. It was like I was in high anxiety state, heart pounding, etc. That was the worst experience . But its so much better now. Thank God .

Im not sure how to post to the responses I get . I have been having trouble figuring out how to use this site. My brain is not catching on too quickly. Or is it just confusing in general?

Link to comment
Share on other sites

×
×
  • Create New...